Joint Root Function Expansion of the Nonlocal Partial Integro-Differential Operators of First and Second Order
Mathematica balkanica, Tome 12 (1998) no. 3-4, p. 253
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1998_12_3-4_a0,
author = {N. Bozhinov and E. M. Elabd},
title = {Joint {Root} {Function} {Expansion} of the {Nonlocal} {Partial} {Integro-Differential} {Operators} of {First} and {Second} {Order}},
journal = {Mathematica balkanica},
pages = {253},
year = {1998},
volume = {12},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1998_12_3-4_a0/}
}
TY - JOUR AU - N. Bozhinov AU - E. M. Elabd TI - Joint Root Function Expansion of the Nonlocal Partial Integro-Differential Operators of First and Second Order JO - Mathematica balkanica PY - 1998 SP - 253 VL - 12 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/MABA_1998_12_3-4_a0/ ID - MABA_1998_12_3-4_a0 ER -
N. Bozhinov; E. M. Elabd. Joint Root Function Expansion of the Nonlocal Partial Integro-Differential Operators of First and Second Order. Mathematica balkanica, Tome 12 (1998) no. 3-4, p. 253. http://geodesic.mathdoc.fr/item/MABA_1998_12_3-4_a0/